MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #5 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #5 PACK; SCALER, ULTRASONIC
Catalog Number PUENDO5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported a proultra endo tip #5 pack broke during use.The tip was retrieved.No injury occurred.
 
Additional Manufacturer Narrative
Investigation results: dhr: nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.Return: customer returned 1x puendo5 lot 0000212808 in an autoclave bag.Using microscope visually checked tip.Instrument was broken as indicated in complaint.No manufacturing defects or markings were noted on instrument.Complaint does not indicate what power setting was being used at time of breakage.Root cause of breakage cannot be determined.

Brand Name
PROULTRA ENDO TIP #5 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17789966
Report Number2320721-2023-00275
Device Sequence Number6252690
Product Code ELC
UDI-Device IdentifierD716PUENDO51
UDI-PublicD716PUENDO51
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUENDO5
Device Lot Number0000212808
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/20/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown